# SDR CALA2017091103126

- Difficulty date: September 11, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 74,809 hours, 19,722 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE FLAP SYSTEM EICAS MESSAGE TE FLAP DISAGREE WHEN TE FLAP POSITION SELECTED.  FLAPS FAILED TO MOVE TO SELECTED POSIT ION TE FLAPS DISAGREE ON FINAL. LANDED FLAPS 20 USING ALTERNATE FLAPS. EMERGENCY DECLARED.  ON INITIAL VISIT TO COCKPIT FOUND NO EICAS MESSAGE PERFORMED TEST OF TE FLAP SYS TASK 27-51-00-715-001 AND PERFORMED FSEU (-1,-2) BITE TEST , FOUND FLAP LD RELIEF MESSAGE WHICH IS NORMAL OPERATION WHEN MET WITH EXTREME AIR LOADS. FLAP  TE FLAP SYS IS GOOD ALL CHECKS PASSED.
